On certain generalized matrix methods of convergence in (?)-groups

dc.contributor.authorDas, Pratulananda
dc.contributor.authorSavaş, Ekrem
dc.date.accessioned2020-11-21T15:53:20Z
dc.date.available2020-11-21T15:53:20Z
dc.date.issued2017en_US
dc.departmentİstanbul Ticaret Üniversitesien_US
dc.description.abstractWe introduce a convergence of weight g: ? ? [0, ?) where g(n) ? ? and n/g(n) ? 0 with respect to a summability matrix method A for sequences (which generalizes the notion of A-convergence of order ?, 0 < ? ? 1 [BOCCUTO, A. - DAS, P.: On matrix methods of convergence of order (?) in (?)-groups, Filomat 29 (2015), 2069-2077] in a (?)-group. We prove some basic results including a Cauchy-type criterion. Finally a closedness result for the space of such convergent sequences is proved. © 2017 Mathematical Institute Slovak Academy of Sciences.en_US
dc.identifier.doi10.1515/ms-2017-0021en_US
dc.identifier.endpage938en_US
dc.identifier.issn0139-9918
dc.identifier.issue4en_US
dc.identifier.scopus2-s2.0-85026650854en_US
dc.identifier.scopusqualityQ2en_US
dc.identifier.startpage929en_US
dc.identifier.urihttps://doi.org/10.1515/ms-2017-0021
dc.identifier.urihttps://hdl.handle.net/11467/3549
dc.identifier.volume67en_US
dc.identifier.wosWOS:000407235100010en_US
dc.identifier.wosqualityQ4en_US
dc.indekslendigikaynakWeb of Scienceen_US
dc.indekslendigikaynakScopusen_US
dc.language.isoenen_US
dc.publisherDe Gruyter Open Ltden_US
dc.relation.ispartofMathematica Slovacaen_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.subject(?)-groupen_US
dc.subjectA density of weight gen_US
dc.subjectAg-convergenceen_US
dc.subjectsummability matrixen_US
dc.titleOn certain generalized matrix methods of convergence in (?)-groupsen_US
dc.typeArticleen_US

Dosyalar